Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Bleeding with clots after menopause. Taken Cyklolapron. Concerned about cancer

hope someone can advise me what may be up. I do not have much faith in my GP (new doctor after shifting to new town). I am 52 blood tests tell me I am now in menopause , I didn t know per-see! for 2012 I had two periods or what I thought were periods but both were like hemorrhage bleeds which I had never experienced in my life before. Filled with large clots daily and pad changing every 30-60 mins the heavy bleeds lasted for days on end but subsided. 1st December 2012 was what I thought was a third period which started off watery, pink, light blood tinged then got darker and large giant size clots again. Now here I am 18th January 2013 and still bleeding! I went to my GP and told her all about it, she said not to worry just that menopausal stage and what about the dark brown unusual discharge I asked her? Oh that s completely normal for your age too she tells me. So 3 weeks ago she put me on a course of Cyklokapron to stop the bleeding, guess what it wouldn t work! it helped lessen the amount of blood flow but I m still bleeding. Back to the doctor I went, as I had ran out of tablets. she put me on another week Cyklokapron and booked a vaginal ultrasound appt at the hospital which will be in about two weeks time. I have had blood tests which ruled out thyroid issues and a vaginal swab which ruled out infection, I already knew I didn t have an infection or a sexually transmitted disease , in fact I was horrified that she even tested me for one! Apart from not having weight loss as a gynecological cancer symptom I have several other symptoms such as the continued abnormal bleeding, foul odor, dark brown discharge is all the time, this brown discharge is something I have never seen in 40+ years of my life and definitely not like the normal brownish discharge that is considered old blood normal. I have back ache, cramping 24.7, discomfort in my abdomen more than pain, I am so tired I could sleep all day all night, I m talking extreme fatigue and I m a morning person who can usually cope with working 3 part time jobs. I am a little worried but would rather be forearmed with info than be thinking this is nothing! I am not convinced my GP is taking notice of all my symptoms... Should I be concerned about cervical cancer/uterine cancer/ ovarian cancer ? My last Pap smear was a year ago and was normal, but we know how many women have normal paps just months from diagnosis of a cervical cancer
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Pathologist and Microbiologist 's  Response
hi there,what you have described is definitely alarming to you but at the same time they do fit in the perimenopausal spectru along with others as you are worried about. You need to continue the cyklokapron which will help controll the bleeding and also get a PAP smear and USG done at your earliest to rule out the other causes. You also need to take Iron and vit supplements as you are loosing a lot of blood and may lead to anemia. Take care
Answered: Mon, 21 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor